Please use this identifier to cite or link to this item:
Title: Diffusion of passive scalars under stochastic convection
Author: Careta Pons, Agustí
Sagués i Mestre, Francesc
Sancho, José M.
Keywords: Mecànica de fluids
Mètode de Montecarlo
Fluid mechanics
Monte Carlo method
Issue Date: 15-Jan-1994
Publisher: American Institute of Physics
Abstract: The diffusion of passive scalars convected by turbulent flows is addressed here. A practical procedure to obtain stochastic velocity fields with well¿defined energy spectrum functions is also presented. Analytical results are derived, based on the use of stochastic differential equations, where the basic hypothesis involved refers to a rapidly decaying turbulence. These predictions are favorable compared with direct computer simulations of stochastic differential equations containing multiplicative space¿time correlated noise.
Note: Reproducció del document publicat a:
It is part of: Physics of Fluids, 1994, vol. 6, num. 1, p. 349-355
Related resource:
ISSN: 0021-8979
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)
Articles publicats en revistes (Ciència dels Materials i Química Física)

Files in This Item:
File Description SizeFormat 
72984.pdf824.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.